# SDR MASA20210308064

- Difficulty date: February 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703121220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25RH IN STA. FS= 280 TO FS= 327 AT MAIN AVIONICS COMPARTMENT. (E/E)|NEW  STRINGER 25RH IN STA FS=280 TO FS 327 AT E/E WAS INSTALLED PER CRJ900 SRM 51-42-06-001-001-A01.
